Ask an expert
Question

20 Mar 2007

Periods
I had that break through bleed and pain and the doctor put me on Provera 10mg, I am on my inactive melodene pills now (pill 4) and took my last provera pill yesterday, Today I got my periods again, Is this normal to get my period? I know I am on the inactive pills but would the provera not have had an effect on my cycle?
Answer 369 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Yes it is normal. You have stopped the Provera and are on the inactive pills, so you should have a period.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote